American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76A02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Isom H. Herron and Pablo U. Suárez. Exchange of stabilities in Couette flow between cylinders with Navier-slip conditions. Quart. Appl. Math. 70 (2012) 743-758.
Abstract, references, and article information
View Article: PDF

[2] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF

[3] G. Saccomandi and L. Vergori. Piezo-viscous flows over an inclined surface. Quart. Appl. Math. 68 (2010) 747-763. MR 2761242.
Abstract, references, and article information
View Article: PDF

[4] Gerald G. Kleinstein. On the derivation of boundary conditions from the global principles of continuum mechanics. Quart. Appl. Math. 63 (2005) 469-478. MR 2169029.
Abstract, references, and article information
View Article: PDF

[5] Michel Benaim and Jean-Marc Gambaudo. Metric properties of the group of area preserving diffeomorphisms. Trans. Amer. Math. Soc. 353 (2001) 4661-4672. MR 1851187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Giambattista Giacomin, Joel L. Lebowitz and Errico Presutti. Deterministic and stochastic hydrodynamic equations arising from simple microscopic model systems. Math. Surveys Monogr. 64 (1999) 107-152.
Book volume table of contents   
View Article: PDF

[7] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1